It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 12 of 12 for vitamin b complex moodiness birth control. (0.006 seconds)


... ys so, though. Some women will say that the pill doesn't affect their mood at all, while others are miserable on it. However, the pill does deplete many of the B vitamins, hence the mood problems that one experiences. Taking a B complex vitamin every day should help replenish what's being lost and help with your mood. ... (1 replies)
... or a magnesium supplement every day and see if that helps the moodiness. Birth control pills deplete many of the B vitamins along with magnesium, which can cause mood problems. ... (1 replies)
... Breast tenderness and maybe headaches, too, are normal with any pill and go away with time. The moodiness is caused by a depletion of B vitamins. All birth control pills deplete these vitamins and can cause mood problems in some people because of it. Taking a B complex vitamin usally helps. ... (2 replies)

Yaz and pms
Sep 10, 2007
... deplete the B vitamins, hence your moodiness, depression, etc. Try taking a B complex vitamin with your pill and see if that helps. It worked great for me when I was on the pill. ... (5 replies)
... Birth control pills deplete B vitamins and alot of other important vitamins and minerals. The depletion of the B vitamins is no doubt what's causing the depression and moodiness. ... (6 replies)
... All birth control pills deplete B vitamins, thus the moodiness, depression, etc., so changing pills probably won't help you. Instead, try taking a B complex vitamin every day, this should help. ... (7 replies)
Bye, Bye BC pills
Mar 28, 2007
... Everyone is different after stopping BCPs. Some women have no symptoms and go straight back to 28 day cycles, and other women do have some symptoms. Some women go several months waiting on their periods to return. When I stopped BCPs (after 7 years), I had nausea, sore breasts, cramps, backaches, and headaches throughout my first cycle (which came at 35 days from the... (4 replies)
... All birth control pills have the potential to have depression or moodiness as a side effect. This is because they deplete B vitamins and magnesium. I found this out by doing my own research. Try taking a B complex vitamin with the OTC and you should be fine. ... (4 replies)
... Birth control pills deplete many of the B vitamins. This can adversely affect your mood causing depression, moodiness, and anxiety. The not eating and losing weight are usually signs of depression. ... (1 replies)
... Just take a B complex vitamin with your next pill. You should be fine. ... (3 replies)
Giving Up
Dec 28, 2006
... All birth control pills have the potential to have depression or moodiness as a side effect. This is because they deplete B vitamins. Taking a good B complex vitamin may help, it worked for me when I was on the pill. However, I do agree with the previous poster about Yasmin and Yaz not being a good pill for many. ... (3 replies)
... You should do an internet search for "stopping birth control" and "symptoms" because there are other message boards with a lot of women discussing their symptoms. ... (5 replies)




Pages: 1

All times are GMT -7. The time now is 03:19 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!